schliessen

Filtern

 

Bibliotheken

Quasi-Maximum Likelihood Estimators with Autoregressive in Generalized Linear Models Processes

The paper studies a generalized linear model(GLM)yt = h(xt^T β) + εt,t = l,2,...,n,where ε1 = η1,ε1 =ρεt +ηt,t = 2,3,...;n,h is a continuous differentiable function,ηt's are independent and identically distributed random errors with zero mean and finite variance σ^2.Firstly,the quasi-maximum likelih... Full description

Journal Title: Acta mathematica Sinica. English series 2014 (12), p.2085-2102
Main Author: Hong Chang HU Lei SONG
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: ISSN: 1439-8516
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: cdi_chongqing_primary_662964584
title: Quasi-Maximum Likelihood Estimators with Autoregressive in Generalized Linear Models Processes
format: Article
creator:
  • Hong Chang HU Lei SONG
subjects:
  • ML估计
  • 广义线性模型
  • 最大似然
  • 极大似然估计
  • 渐进性质
  • 独立同分布
  • 自回归
  • 随机误差
ispartof: Acta mathematica Sinica. English series, 2014 (12), p.2085-2102
description: The paper studies a generalized linear model(GLM)yt = h(xt^T β) + εt,t = l,2,...,n,where ε1 = η1,ε1 =ρεt +ηt,t = 2,3,...;n,h is a continuous differentiable function,ηt's are independent and identically distributed random errors with zero mean and finite variance σ^2.Firstly,the quasi-maximum likelihood(QML) estimators of β,p and σ^2 are given.Secondly,under mild conditions,the asymptotic properties(including the existence,weak consistency and asymptotic distribution) of the QML estimators are investigated.Lastly,the validity of method is illuminated by a simulation example.
language: eng
source:
identifier: ISSN: 1439-8516
fulltext: no_fulltext
issn:
  • 1439-8516
  • 1439-7617
url: Link


@attributes
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
RANK2.2960398
LOCALfalse
PrimoNMBib
record
control
sourceidchongqing
recordidTN_cdi_chongqing_primary_662964584
sourceformatXML
sourcesystemPC
cqvip_id662964584
sourcerecordid662964584
originalsourceidFETCH-chongqing_primary_6629645840
addsrcrecordideNqNjc0KgkAURocoyH7eYWgvaOmoywirRUFB62TQm97SmZqr_T19LnyAVt9ZnMPXY5brLSI7EG7Q7zj0XTFkI6Kr4_h-5AiLnY-NJLT38o1VU_Ed3qDEQuuMx1RjJWttiL-wLviyaRlyA0T4BI6Kb0CBkSV-IWtDBdLwvc6gJH4wOm09oAkbXGRJMO12zGbr-LTa2mmhVf5AlSd3096YTyLEPBKeH3rOX9IPSzZFfQ
sourcetypePublisher
isCDItrue
recordtypearticle
display
typearticle
titleQuasi-Maximum Likelihood Estimators with Autoregressive in Generalized Linear Models Processes
creatorHong Chang HU Lei SONG
creatorcontribHong Chang HU Lei SONG
descriptionThe paper studies a generalized linear model(GLM)yt = h(xt^T β) + εt,t = l,2,...,n,where ε1 = η1,ε1 =ρεt +ηt,t = 2,3,...;n,h is a continuous differentiable function,ηt's are independent and identically distributed random errors with zero mean and finite variance σ^2.Firstly,the quasi-maximum likelihood(QML) estimators of β,p and σ^2 are given.Secondly,under mild conditions,the asymptotic properties(including the existence,weak consistency and asymptotic distribution) of the QML estimators are investigated.Lastly,the validity of method is illuminated by a simulation example.
identifier
0ISSN: 1439-8516
1EISSN: 1439-7617
languageeng
subjectML估计 ; 广义线性模型 ; 最大似然 ; 极大似然估计 ; 渐进性质 ; 独立同分布 ; 自回归 ; 随机误差
ispartofActa mathematica Sinica. English series, 2014 (12), p.2085-2102
lds50peer_reviewed
links
openurl$$Topenurl_article
thumbnail$$Uhttp://image.cqvip.com/vip1000/qk/85800X/85800X.jpg
search
creatorcontribHong Chang HU Lei SONG
title
0Quasi-Maximum Likelihood Estimators with Autoregressive in Generalized Linear Models Processes
1Acta mathematica Sinica. English series
addtitleActa Mathematica Sinica
descriptionThe paper studies a generalized linear model(GLM)yt = h(xt^T β) + εt,t = l,2,...,n,where ε1 = η1,ε1 =ρεt +ηt,t = 2,3,...;n,h is a continuous differentiable function,ηt's are independent and identically distributed random errors with zero mean and finite variance σ^2.Firstly,the quasi-maximum likelihood(QML) estimators of β,p and σ^2 are given.Secondly,under mild conditions,the asymptotic properties(including the existence,weak consistency and asymptotic distribution) of the QML estimators are investigated.Lastly,the validity of method is illuminated by a simulation example.
subject
0ML估计
1广义线性模型
2最大似然
3极大似然估计
4渐进性质
5独立同分布
6自回归
7随机误差
issn
01439-8516
11439-7617
fulltextfalse
rsrctypearticle
creationdate2014
recordtypearticle
recordideNqNjc0KgkAURocoyH7eYWgvaOmoywirRUFB62TQm97SmZqr_T19LnyAVt9ZnMPXY5brLSI7EG7Q7zj0XTFkI6Kr4_h-5AiLnY-NJLT38o1VU_Ed3qDEQuuMx1RjJWttiL-wLviyaRlyA0T4BI6Kb0CBkSV-IWtDBdLwvc6gJH4wOm09oAkbXGRJMO12zGbr-LTa2mmhVf5AlSd3096YTyLEPBKeH3rOX9IPSzZFfQ
startdate2014
enddate2014
creatorHong Chang HU Lei SONG
scope
02RA
192L
2CQIGP
3~WA
sort
creationdate2014
titleQuasi-Maximum Likelihood Estimators with Autoregressive in Generalized Linear Models Processes
authorHong Chang HU Lei SONG
facets
frbrtype5
frbrgroupidcdi_FETCH-chongqing_primary_6629645840
rsrctypearticles
prefilterarticles
languageeng
creationdate2014
topic
0ML估计
1广义线性模型
2最大似然
3极大似然估计
4渐进性质
5独立同分布
6自回归
7随机误差
toplevelpeer_reviewed
creatorcontribHong Chang HU Lei SONG
collection
0中文科技期刊数据库
1中文科技期刊数据库-CALIS站点
2中文科技期刊数据库-7.0平台
3中文科技期刊数据库- 镜像站点
jtitleActa mathematica Sinica. English series
delivery
delcategoryRemote Search Resource
fulltextno_fulltext
addata
auHong Chang HU Lei SONG
formatjournal
genrearticle
ristypeJOUR
atitleQuasi-Maximum Likelihood Estimators with Autoregressive in Generalized Linear Models Processes
jtitleActa mathematica Sinica. English series
addtitleActa Mathematica Sinica
date2014
risdate2014
issue12
spage2085
epage2102
pages2085-2102
issn1439-8516
eissn1439-7617
notes
0Generalized linear model, quasi-maximum likelihood estimator, autoregressive processes, weak consistency, asymptotic distribution
111-2039/O1
2The paper studies a generalized linear model(GLM)yt = h(xt^T β) + εt,t = l,2,...,n,where ε1 = η1,ε1 =ρεt +ηt,t = 2,3,...;n,h is a continuous differentiable function,ηt's are independent and identically distributed random errors with zero mean and finite variance σ^2.Firstly,the quasi-maximum likelihood(QML) estimators of β,p and σ^2 are given.Secondly,under mild conditions,the asymptotic properties(including the existence,weak consistency and asymptotic distribution) of the QML estimators are investigated.Lastly,the validity of method is illuminated by a simulation example.
abstractThe paper studies a generalized linear model(GLM)yt = h(xt^T β) + εt,t = l,2,...,n,where ε1 = η1,ε1 =ρεt +ηt,t = 2,3,...;n,h is a continuous differentiable function,ηt's are independent and identically distributed random errors with zero mean and finite variance σ^2.Firstly,the quasi-maximum likelihood(QML) estimators of β,p and σ^2 are given.Secondly,under mild conditions,the asymptotic properties(including the existence,weak consistency and asymptotic distribution) of the QML estimators are investigated.Lastly,the validity of method is illuminated by a simulation example.